Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Back and joint pain after kidney transplant. Diagnosed with paralytic ileus. Treatment?

my mother is a CKD patient and has undergone the transplant surgery on 20th march ,i.e almost 10 days back . she was having seviour back pain and a hip joint was also hurting alot . for that dr sugested a durajesic patch 50mg . and her electrolytes are also imbalances . now she is dignosed with paralytic ileus . yeaterday dr put a rice tube thre her nose n still there is no improvent . please sujjest rreatement for releafe asap .
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Your doctor is giving the right treatment for your mother.
Electrolyte imbalance results in paralytic ileus resulting in intestinal obstruction.
Standart treatment requires a ryle's tube in stomach and electrolyte restoration.
Once the electrolyte imbalance is restored your mother shall be relieved of her paralytic ileus.
Answered: Thu, 11 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor